# SDR UIEA2021041800934

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,789 hours, 19,932 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1820M33P14
- Part serial: ECDD6943
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENG RUN AFTER ENG CHANGE - ECU GOES TO ALT MODE( ITEM # M16 - REMOVED AND REPLACED EEC IAW AMM 73-21-15.  ITEM # M17 - REMOVED AND REPLACED WIRE HARNESS W5326 IAW WDM 80-11-21, AMM 70-00-00 AND 70-50-00. PERFORMED ENGINE RUN UP, NO DEFECTS NOTED, OPS CHECK NORMAL. IAW AMM 71-00-00. )
